By Topic

Stochastic stability for a class of systems with multiplicative state noise

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Wise, G.L. ; University of Texas, Austin, TX, USA ; Marcus, S.I.

This paper is concerned with investigating the p th moment asymptotic stability of linear systems subject to non-Gaussian multiplicative (state-dependent) noise. The noise processes are a form of filtered Poisson processes. A technique is presented for investigating the pth moment asymptotic stability of linear systems satisfying certain Lie algebraic conditions. Several examples are presented to illustrate the technique.

Published in:

Automatic Control, IEEE Transactions on  (Volume:24 ,  Issue: 2 )